Treatment for msg reaction. migraine?
- 5 Nov 2010 by barrett31
I was given msg at a restaurant. the next morning i had a severe migraine. all the symptoms were there. light head, facial tingling elevated b.p. I am a rn and i know the symptoms. I called the rest. and asked them, but they denied any. my husband who also is senistive had problems. I took 3 ibubprophen, but no benadryl.
6 Nov 2010
Only thing you can do is take pain relief and let it wear off. If the reaction is severe (which it doesn't seem to be in your case) then please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband is turning 60. I would like him to get a Zostavax vaccine since he had chicken pox as a child. I see in the med literature that it ...
1 answer • 13 Apr 2010
Last week I was admitted into the hospital to try the Gilenya again, I had a really bad reaction to the drug again but this time it took 4 hrs to ...
9 answers • 4 Feb 2012
... I can't take the medicines without being allergic or having some kind of reaction. Was going to go to the ER but they never help and its ...
4 answers • 5 Aug 2013
I have had complex migraine syndrome for several years. I have taken at least 20 different medications in that time. My neurologist just prescribed ...
2 answers • 23 May 2014
I am still seeking the best possible treatment for my severe migraines and so far, the only med that I have been able to take long-term with good ...
2 answers • 4 days ago